Testosterone injections side effects

Common Questions and Answers about Testosterone injections side effects

androgel

Avatar f tn Topical and buccal medications are preferred over injections because they provide relatively stable testosterone concentrations not easily attainable with intramuscular injections Testosterone supplementation should be administered in amounts needed to manage symptoms of hypogonadism. Amounts higher than needed may increase the risk of prostatic hypertrophy and prostate cancer growth rates.
Avatar m tn Hello, You should not take the testosterone injections unless and until the levels of testosterone has been found to be low. Testosterone injections has many side effects and these include cholesterol levels alteration, cognitive and behavior changes, numbness, tingling sensation, loss of appetite, increased thirst, male patterned baldness, and breast swelling in men.
Avatar n tn Being that everything else is growing normally, and his growth hormone is perfectly normal, referred from his pediatrician, we saw an Endocrinologist, and she recommended he get 3 testosterone injections (one every month for three months). Should I be concerned about any side effects, health concerns???
Avatar m tn My question is should I be taking this or something else to combat the effects of coming off testosterone injections? Some sites even stated I should have been on HCG during my therapy to reduce the side effects of shrinking testicles, which I have experienced. HCG is supposed to reverse this so I'm wondering if this is what I need, or just another supplement I can buy to help me feel better and energetic again.
486867 tn?1307139011 Ask about Nolvadex it is stronger and might not have the same side effects. What was his testosterone level? Were you guys able to get pregnant ever? My level was 379 and I am worried. I saw an endocrinologist and am awaiting a more complete retest of my hormones. I actually got my wife pregnant last year but she miscarried. I don't mean to be nosy, but I might be in a similar situation soon.
Avatar m tn My Doctor change my meds to first Issentris and Truvada but I was unable to manage with the side effects. So he changed me to Stribild and I had a hard time with this medication also. So now I am back my old regiment and things are the same with no strength and a lot of fatigue. I have been to see a orthopedic and his tests come up negative. My doctors are becoming a lot less sympathetic and they seem to be giving up.
Avatar n tn what side effects from thyrogen shots? I had pill uptake in Feb. my cancer is back,stage 3 pap. I got extremely sick from the pill,hopefully not so much from the injections. This discussion is related to <a href='http://www.medhelp.org/posts/show/264611'>Cancer's back, alternative treatment to going off synthroid?</a>.
Avatar n tn Is anyone taking MIC injections? Is there a web site that explains these in details? What's in them? Side effects?, etc. I'm new to this site, but all the posting are old. I was wondering if the MIC injections are something that people still use, or is it a fad.
Avatar f tn I was on testosterone injections for over a year but the side effects were to much so I quit taking the injections about a month ago. I haven't had a period in over a year but I started bleeding yesterday. How do I find out if the bleeding is from my stent or am I having a period?
Avatar m tn Testosterone injection can alter cholesterol levels, liver function tests, can cause gynaecomastia and some in unusual symptoms, such as numbness, tingling sensation, loss of appetite, increased thirst, and male patterned baldness. Testosterone if taken in therapeutic doses rarely causes side effects. You should not increase your dose or take this more often than directed. It is best to discuss your concerns with your attending physician since he knows your medical history best.
Avatar m tn This is due to a Surgical Screw causing issues with my Sciatic. I am on some medications for said Neuropathy; however, I have checked the side effects of these meds and they should have no effect on Test Productions and/or Reduction. Can anyone help fill in some of the gaps here for me and maybe give me some advice and/or direction. I really appreciate your time and consideration. Thank you!
Avatar m tn The cause of low testosterone has to be found out and treated. The various causes include side effects of drugs, testicular dysfunction, and raised adrenal hormone cortisol. Problems such as chronic illness (mumps in childhood which damaged testis), aging (not in your case), starvation, head injury, surgeries in testicular area, cancers, infections, and alcoholism are also among the causes of low testosterone levels. Chronic use of steroids can cause a decrease in testosterone level.
Avatar m tn The fact is that Diphereline is not so well documented when it comes to side effects. Many of those which are known and listed for Lupron are not properly presented by the company selling this particular product. Our gynecologist did not inform us either on the side effects. Now she developed dry and painful eyes, dry mouth and joint pain. Had we known the full list of side effects we would certainly not do it. My question is: can we do anything to get rid of the effects of Lupon sooner.
Avatar n tn Hi there, Thank you for writing to us here, though I am sorry that you are struggling with side effects from the result of breast cancer medication. I am also a breast cancer survivor, however as I am triple negative, the hormonal drugs are not effective for me so unfortunately I cant speak from experience. However, that doesn't mean that I cant find out some interesting information for you in relation to libido and Arimidex.
Avatar m tn Regarding the prostate and heart, while your dad is in the hospital, these should be checked (unless there are records of the urologist doing a scrupulous job of doing so). Testosterone is not known for big side effects (and, incidentally, is not known to either cause or increase depression), but there can be some slight elevations in things that affect the heart or prostate.
167 tn?1374173817 Does anyone have any experience with an infant son having testosterone injections? Brody was born with hypospadias and apparently, the protocol here at Mayo is to give testosterone injections to increase penis size so it's a larger area to operate on. His surgery is scheduled for July 9th. I'm really freaked out by the thought of this and don't know what to expect. I am hoping someone has experience with this and can tell me what they experienced. Thank you!
Avatar n tn I get monthly injections and it helps some but no big miracle.
Avatar m tn Hi, For several years now, my dad 89 year old dad has been battling depression. It's finally gotten so bad we had to hospitalize him. Only now, with a multi-doctor team do we find out that he's been giving himself testosterone injections for well over 10 years, under the care of his urologist.
Avatar n tn Those sound like normal side effects of prednisone. Nasty drug but can save a dog's life. My golden has been taking 50mg daily for 2 months and the side effects are horrible.
Avatar m tn Insomnia and brain fog seem to be incredibly rare (in fact almost undocumented) side effects of TRT. Has anyone else experienced either of these things while on the treatment, and if so, is it anything I should be worried about? Could this waking up in the middle of the night constantly be linked in any way to ‘sleep apnea’? (I doubt this is the case as I am certainly not overweight and have never woken up and struggled to breathe, but I just thought I would make sure).
Avatar n tn I am in my 30s, and I have always had low testosterone. Happily, I am being treated with testosterone injections, and it changed my life in a good way. You need to get a primary care physician to refer you to an endocrinologist. Be very honest about your psychological issues (anxiety and/or depression). They will test your blood for both "total testosterone" and "free testosterone." Free testosterone is the most important number.
Avatar n tn testosterone injections for strengthening your quadriceps muscle or tendon. There are also some side effects with hormone injections. There is also PRP injection procedures available called plasma rich platelets therapy. You have to discuss this with an expert orthopedician who practices these techniques in your area before trying them out. Proper history, age of your injury and the amount of damage of quadriceps tendon/muscle is important. Take care!
Avatar f tn With men, the issue of concern is testosterone deficiency, while with women the concern is excess testosterone production. So no problem indicated there. Not sure why the doctor ran the FSH test for you at age 73. There is room to increase your thyroid med but in the absence of other symptoms I'd be hard pressed to say that an increase is what you need. By the way, what dosage of Armour are you taking daily?